# SDR FDEA201012314788

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 86,468 hours, 31,708 cycles
- Engine: Ge CF66D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Emergency Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT F/O FOUND L1 DOOR EMERGENCY BOTTLE DISCHARGED.  RESET L1 DOOR EMERGENCY ASSIST SYS AND RECHARGED L1 DOOR ACCUMULATOR IAW MM 52-10-01-2-0. OP'S CHECK NORMAL.
